On Existence and Asymptotic Properties of Kneser Solutions to Singular Second Order ODE
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 52 (2013) no. 1, pp. 135-152
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We investigate an asymptotic behaviour of damped non-oscillatory solutions of the initial value problem with a time singularity $\left( p(t)u^{\prime }(t) \right)^{\prime } + p(t)f ( u(t) )=0$, $u(0)=u_0$, $u^{\prime }(0)=0$ on the unbounded domain $[0,\infty )$. Function $f$ is locally Lipschitz continuous on $\mathbb {R}$ and has at least three zeros $L_0 0$, $0$ and $L>0$. The initial value $u_0\in (L_0, L)\setminus \lbrace 0\rbrace $. Function $p$ is continuous on $[0,\infty ),$ has a positive continuous derivative on $(0,\infty )$ and $p(0)=0$. Asymptotic formulas for damped non-oscillatory solutions and their first derivatives are derived under some additional assumptions. Further, we provide conditions for functions $p$ and $f$, which guarantee the existence of Kneser solutions.
We investigate an asymptotic behaviour of damped non-oscillatory solutions of the initial value problem with a time singularity $\left( p(t)u^{\prime }(t) \right)^{\prime } + p(t)f ( u(t) )=0$, $u(0)=u_0$, $u^{\prime }(0)=0$ on the unbounded domain $[0,\infty )$. Function $f$ is locally Lipschitz continuous on $\mathbb {R}$ and has at least three zeros $L_0 0$, $0$ and $L>0$. The initial value $u_0\in (L_0, L)\setminus \lbrace 0\rbrace $. Function $p$ is continuous on $[0,\infty ),$ has a positive continuous derivative on $(0,\infty )$ and $p(0)=0$. Asymptotic formulas for damped non-oscillatory solutions and their first derivatives are derived under some additional assumptions. Further, we provide conditions for functions $p$ and $f$, which guarantee the existence of Kneser solutions.
Classification :
34A12, 34D05
Keywords: singular ordinary differential equation of the second order; time singularities; unbounded domain; asymptotic properties; Kneser solutions; damped solutions; non-oscillatory solutions
Keywords: singular ordinary differential equation of the second order; time singularities; unbounded domain; asymptotic properties; Kneser solutions; damped solutions; non-oscillatory solutions
@article{AUPO_2013_52_1_a10,
author = {Vampolov\'a, Jana},
title = {On {Existence} and {Asymptotic} {Properties} of {Kneser} {Solutions} to {Singular} {Second} {Order} {ODE}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {135--152},
year = {2013},
volume = {52},
number = {1},
mrnumber = {3202755},
zbl = {06285760},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2013_52_1_a10/}
}
TY - JOUR AU - Vampolová, Jana TI - On Existence and Asymptotic Properties of Kneser Solutions to Singular Second Order ODE JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2013 SP - 135 EP - 152 VL - 52 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2013_52_1_a10/ LA - en ID - AUPO_2013_52_1_a10 ER -
%0 Journal Article %A Vampolová, Jana %T On Existence and Asymptotic Properties of Kneser Solutions to Singular Second Order ODE %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2013 %P 135-152 %V 52 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2013_52_1_a10/ %G en %F AUPO_2013_52_1_a10
Vampolová, Jana. On Existence and Asymptotic Properties of Kneser Solutions to Singular Second Order ODE. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 52 (2013) no. 1, pp. 135-152. http://geodesic.mathdoc.fr/item/AUPO_2013_52_1_a10/